The Consistent Criteria for Hypotheses Testing for Sharle Statistical Structure

Authors

  • Zurab S. Zerakidze
  • Jemal K. Kiria
  • Tengiz V. Kiria

Keywords:

Consistent criterion, statistical structures

Abstract

In this paper, we define Sharle statistical Structure such that the probability of any kind of error is zero for given criterion. The necessary and sufficient conditions for the existence of such criteria are given.

References

Ibramkhalilov I., Skorokhod A. Consistent estimates of parameters of random processes (in Russian) “Naukova Dumka”, Kiev, 1980.

Kharazishvili A. Topological aspects of measure theory (in Russian) “Naukova Dumka”, Kiev, 1984.

Kharazishvili A. Nonmeasureable Sets and Functions. North-Holland Mathematics Studies. Elsevier, Amsterdam, 2004.

Zerakidze Z. On weakly divisible and divisible families of probability measures (in Russian). Bull. Acad. Sci. Georg. SSR 113(2), 1984, pp. 273-275.

Zerakidze Z., Purtokhia O. The weakly consistent, strongly consistent and consistent estimates of the parameters. Reports of Enlarged Sessions of the I. Vekua Institute of Applied Mathematics, 31, 2017, pp. 151-154.

Zerakidze Z. Generalization criteria of Neiman-Pearson. Georgian Technical University. Proceedings of the International Scientifics Conference on ”Information Technologies”, Tbilisi, 2008, pp. 22-24.

Danko P. Ye., Popov A.G., Kozhevnikova T.YA., Danko S. P. Vysshaya matematika v uprazhneniyakh i zadachakh, chast' 2. «Mir i obrazovaniye», Moskva, 2009.

Downloads

Published

2021-10-11

How to Cite

Zerakidze, Z. S. ., Kiria, J. K. ., & Kiria, T. V. . (2021). The Consistent Criteria for Hypotheses Testing for Sharle Statistical Structure. JOURNAL OF THE GEORGIAN GEOPHYSICAL SOCIETY, 24(1). Retrieved from https://openjournals.ge/index.php/GGS/article/view/2880